# SDR ASAA0210137

- Difficulty date: May 29, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 654587546
- Condition: Corroded
- Location: Bs 290-328
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING SCHEDULED C-CHECK, FOUND FORWARD GALLEY DOOR MOPSILL AT BS 290-328, RIGHT BUTTOCK LINE 54 CORRODED.  REPAIRED MOPSILL PER SRM.  (M)
